MAUDE Adverse Event Report: ZOLL Circulation, Inc AutoPulse® Resuscitation System; Cardiac resuscitator, line-powered

ZOLL Circulation, Inc AutoPulse® Resuscitation System; Cardiac resuscitator, line-powered
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the autopulse platform (sn: (b)(6) displayed "system error, out of service, revert to manual cpr".Also, the bottom back case is cracked.This was noticed during a regular check.No patient involvement.
 
Additional Manufacturer Narrative
The reported complaint that the autopulse platform (sn: (b)(6) displayed "system error, out of service, revert to manual cpr" was confirmed during functional testing.The root cause of the reported complaint was the failed processor board, likely attributed to the device's aging, the device life expectancy is 5 years.The autopulse platform was manufactured in august 2008 and is over 17 years old.The reported complaint that the bottom back case is cracked was confirmed during visual inspection.The front enclosure was cracked in the front-end area.The probable root cause for the observed physical damage was mishandling.The front enclosure needs to be replaced to remedy the complaint.The autopulse platform failed initial functional testing due to the "system error, out of service, revert to manual cpr" error message displayed upon powering up the device, confirming the reported complaint.Ap vision indicated system error - 136 (invalid parameters block).The processor board needs to be replaced to remedy the system error.Waiting for customer approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and there were no similar complaints reported for autopulse with serial number: (b)(6).

Brand Name
AutoPulse® Resuscitation System
Common Device Name
Cardiac resuscitator, line-powered
Manufacturer (Section D)
ZOLL Circulation, Inc
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL Circulation, Inc
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key50870650
Report Number3010617000-2026-00622
Device Sequence Number9425989
Product Code DRM
UDI-Device Identifier00849111000017
UDI-Public00849111000017
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0700-01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown